MathSciNet Relay Station
MathSciNet bibliographic data
MR1988867 (2004k:35056) 35H20 (35A08)
Bonfiglioli, Andrea; Lanconelli, Ermanno; Uguzzoni, Francesco Levi's parametrix for some sub-elliptic non-divergence form operators. Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 10–18 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement